# SDR KCSA201801031002

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 97,827 hours, 15,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2231 R/H SIDE REVEAL HAS 4 INCH CRACK BETWEEN STR 21R & 22R.
